Bulletin of the American Mathematical Society

Dickson on Theory of Numbers

J. V. Uspensky

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 38, Number 7 (1932), 463-465.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183496013

Citation

Uspensky, J. V. Dickson on Theory of Numbers. Bull. Amer. Math. Soc. 38 (1932), no. 7, 463--465. https://projecteuclid.org/euclid.bams/1183496013


Export citation